# SDR CA960321510

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Locked
- Location: Nr 1 & Nr 2 Fecu
- Part time: 1,397 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP LOCKED AT 20 DEGREES ON FINAL APPROACH, WITH FLAP FAIL EICAS MESSAGE. RESET #1 AND #2 FECU CHANNELS.
